# SDR HALA9700250

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: T-Cap
- Condition: Corroded
- Location: Bs 58.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON T-CAP HORIZONTALLY LEG STATION 58.5 RIGHT FWD TO AFT SPAR.  BLENDED OUT DAMAGE, HFEC INSPECTED WITH NO DEFECTS NOTED, RESTORED FINISH, ACTION DER APPROVED PERMANENT REPAIR.  (M)
